International Journal of Applied Mathematical Sciences (JAMS)

 

 

Volume 8, Number 2 (2015)

 

 

CONTENTS

 

Gravitational Collapse of a Radiating Star with Radial Heat Flow
pp.77-80
B.C. Tewari and Kali Charan

Soft Isometry and Completions of Soft Metric Space
pp.81-85
B. Surendranath Reddy and Sayed Jalil

Numerical Solution of Fuzzy Differential Equation
pp.86-93
H. S. Nayal and Mayank kumar

Certain Comments on Acceleration- Waves in Two Phase-Flow
pp.94-100
M. K. Shukla

Prime Numbers: Challenging Our Intellect
pp.101-104
Mardor Wanri Synrem

Some Results on Operator Satisfying the Absolute Value Property A 2 ≤ A2
pp.105-106
Piyush Kumar Tripathi

Common Fixed Points of Occasionally Weakly Compatible Mappings
pp.107-109
S. K. Padaliya and Dharmendra Kumar

Common Fixed Points of Conditionally Reciprocally Continuous Self mappings in Fuzzy Metric Space
pp.110-113
S. K. Padaliya and Dharmendra Kumar

On a Type of Semi-Symmetric Non-Metric Connection on a Lorentzian Para-Sasakian Manifold
pp.114-119
Shankar Kumar and Jaya Upreti

Geometry of Special Metric Solution
pp.120-125
Shankar Lal

Multiprimes Distribution Within a Given Norms
pp.126-132
Shubham Agarwal and Anand Singh Uniyal

Some Properties of Recurrent metric Connection in a Generalised Co-symplectic Manifold
pp.133-136
Sundar Kumar Arya and Jaya Upreti

 

A New Kumaraswamy Transmuted of Power Lindley Distribution: With Applications to Lifetime Data
pp. 137-156
Mahmoud M. Mansour, Enayat M. Abd Elrazik, Mohamed S. Hamed and Salah M. Mohamed

 

 

 

 

 

 

 

 

[UP]

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact